Received Sep 17, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| UNK | VACCINE NOT SPECIFIED (NO BRAND NAME) | UNKNOWN MANUFACTURER | UNK | 3052583 | IM |
got hives that come and go on various parts of her body; she got a rash at the injection site/ itchy rash at the injection site; headache; fatigue; loss of appetite; itchy rash at the injection site; This spontaneous case was reported by a consumer and describes the occurrence of DECREASED APPETITE (loss of appetite), VACCINATION SITE PRURITUS (itchy rash at the injection site), URTICARIA (got hives that come and go on various parts of her body), VACCINATION SITE RASH (she got a rash at the injection site/ itchy rash at the injection site) and HEADACHE (headache) in a 78-year-old female patient who received mRNA-1273.251 (Spikevax LP.8.1 PFS) (batch no. 3052583) for COVID-19 prophylaxis. The occurrence of additional non-serious events is detailed below. Previously administered products included for Product used for unknown indication: Pfizer (Dose 1) in January 2021 and Pfizer (Dose 2) in February 2021. Past adverse reactions to the above products included No adverse effect with Pfizer and Pfizer. On 08-Sep-2025, the patient received dose of mRNA-1273.251 (Spikevax LP.8.1 PFS) (Intramuscular use) .5 milliliter. On 09-Sep-2025, after starting mRNA-1273.251 (Spikevax LP.8.1 PFS), the patient experienced URTICARIA (got hives that come and go on various parts of her body). In September 2025, the patient experienced DECREASED APPETITE (loss of appetite), VACCINATION SITE PRURITUS (itchy rash at the injection site), VACCINATION SITE RASH (she got a rash at the injection site/ itchy rash at the injection site), HEADACHE (headache) and FATIGUE (fatigue). At the time of the report, DECREASED APPETITE (loss of appetite), VACCINATION SITE PRURITUS (itchy rash at the injection site), URTICARIA (got hives that come and go on various parts of her body), VACCINATION SITE RASH (she got a rash at the injection site/ itchy rash at the injection site), HEADACHE (headache) and FATIGUE (fatigue) had not resolved. No concomitant medication was reported. The patient got a rash at the injection site and 24 hours after the vaccine she got hives that come and go on various parts of her body. She thought she was getting mosquito bites, but they did not look like that, and they were coming and going. The patient was concerned about whether these were going to go away. The patient always had side effects that start around 3 in the afternoon because she always gets the vaccines early in the morning. They subsided by nighttime in the next day. This time, her usual side effects - headache, fatigue, loss of appetite - were actually milder in comparison to the vaccine she had in March. She was desperately sick from the March vaccine but did not have this itchy rash at the injection site plus the hives that come and go on different parts of her body. She always planned it when she did not have important things to do the day after the COVID vaccine because she knows she was going to be real sick. Currently she had the rash at the injection site on the right arm and a few hives. The hives she had right now were on her right leg. The ones she had before, she thinks, had all been on the right. The patient did not remember but her feeling was that it was on her right hand and right arm. The patient cannot say for sure but that was her thinking, because she thought it was mosquito bites at first but then they went away too fast and did not look like mosquito bites. It was unknown if the patient experienced any additional symptoms/events. No treatment medication was reported. This case was linked to MOD-2024-773529 (Patient Link).